# SDR ASOA201100760

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603023
- Condition: Cracked
- Location: Bs 718 S11-12l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 718 FRAME IS CRACKED AT S11-12L.  REPLACED FRAME IAW SRM 51-42-06, 51-42-21.
